International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Corrigendum | Open Access

Volume 10 |Article ID 789480 | https://doi.org/10.1155/S0161171287000747

B. Smith, "Quasi-adjoint third order difference equations: oscillatory and asymptotic behavior", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 789480, 1 page, 1987. https://doi.org/10.1155/S0161171287000747

Quasi-adjoint third order difference equations: oscillatory and asymptotic behavior

Abstract

This article has no abstract.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views61
Downloads180
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.